English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A family of super congruences involving multiple harmonic sums

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

McCoy, M., Thielen, K., Wang, L., & Zhao, J. (2017). A family of super congruences involving multiple harmonic sums. International Journal of Number Theory, 13(1), 109-128. doi:10.1142/S1793042117500075.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B45-3
Abstract
There is no abstract available